# SDR CALA2014101301342

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM AT STATION 1640 HAS CORROSION BETWEEN LBL 19 TO LBL 32.  REMOVED CORROSION & REPAIRED OUT OF LIMIT AREA AT LBL 24.75 IAW ECRA 5310-05538.  ALL OTHER AREAS WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-51.  SEE WORK IN PROGRESS ENTRIES FOR WORK ACCOMPLISHED.
